MathSciNet Relay Station
MathSciNet bibliographic data
MR457153 (56 #15369) 02C10 (02D99)
Solovay, Robert M. Provability interpretations of modal logic. Israel J. Math. 25 (1976), no. 3-4, 287–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement